Saturday, February 28, 2015

Week Two: Essential Oils & Herbs VS. Antidepressants

Hey y'all! I've been using essential oils & herbal supplements for 14 days now!  Things have been going decently well.  Life is sort of stressful at the moment, so that doesn't help.  Crafting by Knight is going very well, so well in fact that I can hardly keep up.  And Kevin and I just have a lot to pray about our future, and that has been weighing pretty heavily on me.

This week I got little roller bottles and defractionated coconut oil to mix in the roller bottles with my oils.  It is a ton easier to regularly apply oil on my back and feet when I can just roll it on.  

The only consistently odd thing that I've been experiencing this week is being hot when I logically should be cold. I'll go to sleep with all the blankets and sheets thrown off of me and still wake up sweaty and heated.  Kevin says my body has been crazy hot when he gets home in the middle of the night too.  It doesn't just happen at night either, I was driving around in 36 degree weather with the window down and my sleeves rolled up.  I finally bought a thermometer.  I've been waking up with a lower than usual body temperature even though I feel super hot.  Fortunately, it's not really a big deal and I think it will go away in time.

Thursday I took my last 50mg of Zoloft.  Now that 2 days have gone by without it, I've started having some side effects tonight...  In November 2012, I switched from Lexapro to Zoloft.  Both are very addictive SSRIs.  Weaning off Lexapro was awful because I got these things that people in the antidepressant community call "brain zaps."  They are common in antidepressant discontinuation syndrome, particularly in lexapro and zoloft.  

Brain zaps are basically what they sound like.  It's like an electrical shock shoots through your head causing dizziness, blurred vision, pain, and fatigue for a few seconds.  It so far is only happening when I walk around, but it happens every few seconds while I'm standing.  When I sit or lay down it seems fine.  If I recall, when withdrawing from lexapro, it got to where it happened while sitting and lying down also, but only lasted a week or two.  So I'm on day 2 of withdrawal I suppose.  I'm going to try taking extra GABA plus because it supports brain function and see if it helps at all.  

Week 3 here I come!

No comments:

Post a Comment